# SDR CALA2025120911937

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 313A21431
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME TOP WHERE PANEL LATCH SITS HAS WEAR, GOUGE.   FABRICATED AND INSTALLED REPAIR IAW SRM 54-59-71-2R-4.
